# SDR ASAA2016051616785

- Difficulty date: May 16, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 3,499 hours, 1,166 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23600
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TASK CARD 78273000, FOUND REPEAT FAULT OF 75-30802, T25 SIGNALS DISAGREE ON ENGINE NR 2.  SHORT TIME FAULT.  ACFT GROUNDED.  R & R PT25 SENSOR ON NR 2 ENGINE, REF AMM 73-21-02 GROUND VERIFICATION TEST PASSED.
